# SDR AALA201807099016

- Difficulty date: June 24, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347657200000
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED AROUND FASTENER HOLE BETWEEN FRAMES 58 TO 59.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
